# SDR DALA2025042803292

- Difficulty date: April 25, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 32626
- Aircraft time: 73,554 hours, 28,358 cycles
- System (JASC): 5240 · Service Doors
- Part: Intercostal
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0932659) SIGN OF CORROSION ON SCREWS HOLES RH SIDE FWD OF R2 DOOR. REMOVED AND REPLACED INTERCOSTAL AT MAIN CABIN ON R/H SIDE FWD OF R2 DOOR IAW B 737 SRM 51-40-02. REMOVED AND REPLACED INTERCOSTAL AT MAIN CABIN ON R/H SIDE FWD OF R2 DOOR IAW B 737 SRM 51-40-02, C/W ER/A 625992-14 REV ORIGINAL.
